# SDR AALA201911189026

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 46,404 hours, 32,808 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 88621011150707
- Condition: Shorted
- Location: Lt Engeing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO ATL ON ACCOUNT OF LEFT HAND ENGINE FIRE INDICATION. NO ENGINE SHUTDOWN OCCURRED.  FLIGHT DECLARED EMERGENCY. MAINTENANCE FOUND T/R OPENING ACTUATOR CONTACTING AND GROUNDING OUT ON CORE LOOP A. REPLACED HOSE IAW AMM 78-36-51-401. LEAK CHECKS GOOD. #1 ENGINE FIRE DETECTION SYSTEM CHECKS GOOD IAW AMM 26-12-00-710-002A.
